# SDR C2XA01IA118A

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 2,112 hours, 11,268 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 1229
- Condition: Overheated
- Location: Windshield
- Part time: 3,471 hours, 1,883 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2865,  DURING DESCENT THE CREW REPORTED A BURNING SMELL IN THE COCKPIT.  THE AIRCRAFT LANDED IN IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 WINDSHIELD HEAT CONTROLLER, OPERATIONALLY TESTED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
